# SDR ASAA2016062817198

- Difficulty date: June 28, 2016
- Submitted: June 30, 2016
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 30,497 hours, 9,264 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Connector
- Part number: DP0901
- Condition: Dirty
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE EEC BITE SHOWS ECONOMIC-LEVEL EGT FAULT 77-10842, THE TOP RT EGT SIGNAL, T495S1, IS OUT OF RANGE.  LOGGED FOR 3 OUT OF 10 STARTS.  ACFT GROUNDED.  ACCOMPLISHED EGT CONNECTOR CLEANING FOR NR 2 ENGINE IAW AMM 77-21-00-140-801.  ALL CONNECTORS IN TABLE 2 CLEANED.  EGT READINGS BEFORE CLEANING: S1-169.75; S2-94.32; S3-95.45; S4 - 159.43.  EGT READINGS AFTER CLEANING: S1-81.39; S2-42.89; S3-39.57; S4-79.63.  PERFORMED EEC TEST IAW AMM 73-21-00-700-804-F00.  ALL TESTS PASSED.
